Periodic Solutions of the Simplest Continuous System with Delay and Relaxation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 2, pp. 233-240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_2_a10,
author = {A. D. Myshkis},
title = {Periodic {Solutions} of the {Simplest} {Continuous} {System} with {Delay} and {Relaxation}},
journal = {Differencialʹnye uravneni\^a},
pages = {233--240},
year = {2005},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_2_a10/}
}
A. D. Myshkis. Periodic Solutions of the Simplest Continuous System with Delay and Relaxation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 2, pp. 233-240. http://geodesic.mathdoc.fr/item/DE_2005_41_2_a10/